MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA KIT DLP11W14R DLP; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA KIT DLP11W14R DLP; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number DLP11W14R
Medical Device Problem Codes Material Puncture/Hole (1504); Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id dlp11w14r (unknown serial/lot); product type: 0183-cannula; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this dlp cannula kit had a crack/break/hole in the packaging.The crack/ break/hole was 4mm in size.The customer also reported a kink just before the y connector.The kink was not in the location of the sutures.The device was replaced to complete the procedure.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Additional information b5.Medtronic received information that during use of a dlp cannula kit the customer reported a crack/break/hole in the packaging.The crack/break/hole was 4mm in size.The customer also reported a kink just before the y connector.The kink was not in the location of the sutures.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there were no missing or wrong devices or components in the package.The issue was observed during the case but not used.Correction d4.2 lot#: this field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Medtronic received information that prior to use of a dlp cannula kit, the customer reported a crack/break/hole in the packaging.The crack/break/hole was 4mm in size.The customer also reported a kink just before the y connector.The kink was not in the location of the sutures.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there were no missing or wrong devices or components in the package.Medtronic received additional information that the device was never used on any patient as the issue was discovered when packaging was opened.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CANNULA KIT DLP11W14R DLP
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20555090
Report Number2184009-2024-00662
Device Sequence Number18387279
Product Code DWF
UDI-Device Identifier00763000644260
UDI-Public00763000644260
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K924529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model NumberDLP11W14R
Device Catalogue NumberDLP11W14R
Device Lot Number226967356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer10/29/2024
11/22/2024
01/30/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/21/2024
12/04/2024
01/30/2025
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown